# SDR SWAA2022020742518

- Difficulty date: January 23, 2018
- Submitted: February 7, 2022
- Operation: Air carrier
- Aircraft: N423WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29827
- Aircraft time: 54,626 hours, 31,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Cracked
- Location: Asd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY DOOR PANEL844DZ; SUPPORT IS CRACKED. / REMOVED AND REPLACED AFT GALLEY DOOR PANEL 844DZ; SUPPORT IAW SRM 51-40-02 AND IPC 52-41-31-10 56173U 28JAN18.
